# SDR ABXA9500086

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 60030431
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS INTERMITTENTLY GO DIM TO BRIGHT.  REPLACED EMERGENCY POWER SUPPLY.  OPS CHECKED GOOD IAW DC-9 MM 33-53-0.
